Intuitionistic Fuzzy Zweier I-convergent Double Sequence Spaces Defined by Orlicz Function

Authors

  • Vakeel A. Khan Aligarh Muslim Universlty aligarh INDIA
  • Yasmeen Khan Aligarh Muslim Universlty aligarh INDIA
  • Hira Fatima Aligarh Muslim Universlty aligarh INDIA
  • Ayaz Ahmad

Keywords:

Ideal, filter, double $I$-convergence, intuitionistic fuzzy normed spaces

Abstract

The purpose of this paper is to introduce the intuitionistic fuzzy Zweier $I$-convergent double sequence spaces $_2\mathcal{Z}^I_{(\mu,\nu)}(M)$ and $_2\mathcal{Z}^I_{0(\mu,\nu)}(M)$ defined by Orlicz function and study the fuzzy topology on the said spaces.

 

Author Biographies

  • Vakeel A. Khan, Aligarh Muslim Universlty aligarh INDIA

    Dr Vakeel A.Khan

    Associate Professor

    Department of Mathematics,A.M.U Aligarh INDIA

  • Yasmeen Khan, Aligarh Muslim Universlty aligarh INDIA

    Research Scholar

    Aligarh Muslim Universlty aligarh INDIA

  • Hira Fatima, Aligarh Muslim Universlty aligarh INDIA

    Research Scholar

    Aligarh Muslim Universlty aligarh INDIA

Downloads

Published

2017-04-20

Issue

Section

Mathematical Biosciences

How to Cite

Intuitionistic Fuzzy Zweier I-convergent Double Sequence Spaces Defined by Orlicz Function. (2017). European Journal of Pure and Applied Mathematics, 10(3), 574-585. https://ejpam.com/index.php/ejpam/article/view/3005

Similar Articles

1-10 of 355

You may also start an advanced similarity search for this article.